Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 2.

Kappeler, T; Serier, F; Topalov, P (2009). On the characterization of the smoothness of skew-adjoint potentials in periodic Dirac operators. Journal of Functional Analysis, 256(7):2069-2112.

Kappeler, T; Serier, F; Topalov, P (2008). On the symplectic phase space of KdV. Proceedings of the American Mathematical Society, 136(5):1691-1698.

This list was generated on Fri Apr 26 03:20:53 2019 CEST.